MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Catalog Number 367352
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results - contaminated sample received with severed tubing.Conclusion - just before sealing process if the tubing is hanging outside the bottom blister cavity, the tubing can be severed.Refer to capa (b)(4) for complete documentation and action plans.
 
Event or Problem Description
It was reported that the tubing of a bd vacutainer® push button blood collection set was partially cut which resulted in blood leaking during the collection process.No injury or medical intervention was reported.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7058990
Report Number1024879-2017-00345
Device Sequence Number1351696
Product Code JKA
UDI-Device Identifier00382903673520
UDI-Public00382903673520
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K011984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2017
Device Catalogue Number367352
Device Lot Number5343757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2016
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;